# SDR ASAA0380596

- Difficulty date: September 26, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 191
- Condition: Inoperative
- Location: Emergency Light
- Part time: 37,312 hours, 22,875 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK LINE CEHCK, FOUND OVERWING EMERGENCY EXIT LIGHTS FAILED LUMINOSITY CHECK.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
